# SDR HNAA2010012200016

- Difficulty date: January 17, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N937HA
- Make and model: Dhav DHC8102
- Aircraft serial: 148
- Aircraft time: 52,646 hours, 58,638 cycles
- Engine: Pwa PW120A
- System (JASC): 2422 · AC Inverter
- Part: Inverter
- Condition: Failed
- Location: Aux
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, AUXILIARY INVERTER CAUTION LIGHT EXTINGUISHED AFTER WHICH ALL 3 INVERTERS FAILED.  FOUND 115 VOLTS BUSS TIE CIRCUIT BREAKER POPPED, RESET AND CONFIRMED AUXILIARY INVERTER. CHECKED PRIMARY AND SECONDARY INVERTERS IAW MM 24. OPS CHECKED GOOD.
